# SDR CALA9901071

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL 283KF DELAMINATED WITH CORRODED FERRULES.  A NEW FLOOR PANEL WAS INSTALLED IAW GMM 10-100-01.
